# SDR VNAA2019083081101

- Difficulty date: August 28, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 35,692 hours, 35,426 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Wow
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A WEIGHT ON WHEEL MESSAGE. INFORMED AIR TRAFFIC CONTROL THAT THEY WOULD NEED A QUICK TURN OFF THE RUNWAY TO IN CASE THEY LOST THEIR NOSE WHEEL STEERING. AIR TRAFFIC CONTROL DECLARED AN EMERGENCY FOR THE CREW.  MX PERFORMED PSEU SYSTEM TEST AND THERE ARE NO FAULT CODES LOGGED ON PSEU, THE TEST PASSED. OPS CHECKED GOOD.
